Hypersensitivity pneumonitis and pulmonary vasculitis with eosinophilia in a patient taking an L-tryptophan preparation Academic Article uri icon

Overview

MeSH Major

  • Alveolitis, Extrinsic Allergic
  • Drug Hypersensitivity
  • Eosinophilia
  • Tryptophan

abstract

  • A case of hypersensitivity pneumonitis with peripheral blood eosinophilia associated with L-tryptophan ingestion is discussed. L-Tryptophan should be added to the list of drugs associated with pulmonary infiltrates and the eosinophilia syndrome. The combination of hypersensitivity pneumonitis and vasculitis with eosinophilia in lung biopsies is very unusual and suggests an L-tryptophan drug reaction.

publication date

  • January 1990

Research

keywords

  • Academic Article

Identity

Language

  • eng

PubMed ID

  • 2297208

Additional Document Info

start page

  • 301

end page

  • 3

volume

  • 112

number

  • 4